# SDR AALA202009039008

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 56,095 hours, 23,096 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED - ABORTED TAKE-OFF - TAKE-OFF CONFIGURATION WARNING, OFF WHEN AUTO THROTTLES ENGAGED AT 40% N1.  PERFORMED TAKE-OFF WARNING SYSTEM FAULT ISOLATION PER FIM 31-51-00-810-803, CYCLED FLIGHT CONTROLS, DID HIGH SPEED TAXI, NO FAULTS NOTED, OKAY FOR SERVICE.
